Article citationsMore>>

G.-Y. Tang, H. Ma and B.-L. Zhang, “Successive Approximation Approach of Optimal Control for Bilinear Discrete-Time Systems,” IEEE Proceedings of Control Theory & Applications, Vol. 152, No. 6, 2005, pp. 639-644.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.